# SDR COMA0260546

- Difficulty date: September 26, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 19,133 hours, 18,796 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Part number: CLREF27672768
- Condition: Binding
- Location: Wing
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTO PILOT LWD AND RWD CAUTION - AILERON CONTROL EXTREMELY DIFFICULT.REPLACED THE L/H AND R/H AILERON BELLCRANK ASSY IN MLG WHEEL WELLS.
